# SDR DALA1200870997

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 53,091 hours, 38,794 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE RED EMERGENCY PATHWAY LIGHTING IN THE GALLEY WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE UNDER THE CARPET AND REPLACED THE LIGHT ASSEMBLY.  THE SYSTEM RETURNED TO NORMAL OPERATION.
